# SDR CA110811006

- Difficulty date: August 8, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 10,426 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7160 · Engine Air Intake System
- Part: Control Cable
- Part number: S123019
- Condition: Separated
- Location: Carb Heat
- Part time: 559 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT WAS ON APPROACH AFTER A ROUTINE PIPELINE PATROL WHEN THE PILOT PULLED THE CARBURETOR HEAT CONTROL TOWARDS THE "ON" POSITION.  THE PILOT REALIZED THAT THE CONTROL FELT LOOSE AS HE CONTINUED TO PULL IT OUT OF THE PANEL. THE INNER CONTROL CABLE HAD SEPARATED ABOUT 6 INCHES FROM THE CONTROL KNOB. THE PILOT CONTINUED THE DESCENT AND LANDED THE ACFT WITHOUT INCIDENT. THE CONTROL WAS REPLACED AND THE ACFT RETURNED TO SERVICE.)
